Login | Register

Items where Author is "Buckingham, R."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Bertola, Marco, Buckingham, R., Lee, S. Y. and Pierce, V. (2012) Spectra of Random Hermitian Matrices with a Small-Rank External Source: The Critical and Near-Critical Regimes. Journal of Statistical Physics, 146 (3). pp. 475-518. ISSN 0022-4715

This list was generated on Tue Jun 18 03:16:11 2019 EDT.
Back to top Back to top